Skip to content

The mathematics of infectious diseases

Hethcote, H. W. (2000). The mathematics of infectious diseases. SIAM Review, 42(4), 599-653.

Type
Journal article
Intellectual base
Primary research
Year
2000
Volume
42
Issue
4
Pages
599-653
DOI
10.1137/s0036144500371907
DOI registrant
Society for Industrial & Applied Mathematics
Link
https://doi.org/10.1137/S0036144500371907
Cited from
biology_ecology, physics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 2 of 3 citations: 2 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:17662a566769 · see in the full table